# SDR CA960529006

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Arm
- Part number: 713381
- Condition: Broken
- Location: Nlg Lower
- Component: Heroux, 7110011
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE WHEEL SKI EQUIPPED NOSE GEAR LOWER TORQUE ARM BROKE. DURING ROLL OUT THE COMBINATION OF SKI SHIMMY AND FULL EXTENSION OF THE NOSE OLEO WHICH WOULD PREVENT SHIMMY DAMPENING INDUCED FORCES BEYOND THE TORQUE LINK DESIGN.
